# SDR ANCF200400038

- Difficulty date: December 18, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 37,923 hours, 14,812 cycles
- Engine: Rroyce RB211*
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: G631704
- Part serial: 532
- Condition: Inoperative
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RECEPTION ON L VHF COMM INOPERATIVE, TRANSMISSION O.K. AND R VHF INOPERATIVE AND DEFERRED. AFTER LANDING 2 VHF COMM BECOME NORMAL.  IAW WDM 23-12-02 AND 23-12-02 VHF COMM CONTROL PANEL WIRING WAS CHECKED AND OPERATIONAL TEST WAS PERFORMED IAW AMM 23-12-00 PAGE BLOCK 501. TEST SATISFACTORY.
